# SDR 5APR577Y1

- Difficulty date: May 15, 2008
- Submitted: May 22, 2008
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N591AF
- Make and model: Pilats PC1245
- Aircraft serial: 591
- Aircraft time: 3,036 hours, 2,770 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,946 hours, 2,696 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 244755
- Condition: Broken
- Location: Rt Mlg
- Part time: 1,174 hours, 1,098 cycles
- Component: Brake Assembly, Bfgoodrich
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION THE RIGHT MAIN WHEEL WAS REMOVED TO REPACK THE WHEEL BEARINGS WHEN IT WAS DISCOVERED THAT THE OUTBOARD BRAKE DISK ON THE RIGHT BRAKE WAS BROKEN INTO TWO PIECES.  THE BRAKE ASSEMBLY WAS REMOVED AND REPLACED.
